UM

Browse/Search Results:  1-1 of 1 Help

Filters        
Selected(0)Clear Items/Page:    Sort:
A characterization theorem for semi-classical orthogonal polynomials on non-uniform lattices Journal article
Applied Mathematics and Computation, 2018,Volume: 334,Page: 356-366
Authors:  Branquinho,A.;  Chen,Y.;  Filipuk,G.;  Rebocho,M. N.
Favorite |  | TC[WOS]:2 TC[Scopus]:2 | Submit date:2021/03/09
Askey–Wilson operator  Divided-difference operator  Non-uniform lattices  Orthogonal polynomials  Semi-classical class